RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, Number 2, Pages 42–53 (Mi basm452)  

Research articles

Properties of accessible subrings of pseudonormed rings when taking quotient rings

S. A. Aleschenkoa, V. I. Arnautovb

a Transnistrian T. G. Shevchenko State University, str. 25 Octombrie, 128, MD-3300 Tiraspol, Moldova
b Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, str. Academiei, 5, MD-2028 Chişinău, Moldova

Abstract: Let $(R,\xi)$ and $(\bar R,\bar\xi)$ be pseudonormed rings, $\varphi\colon R\to\bar R$ be a ring isomorphism. We prove that $\varphi\colon(R,\xi)\to(\bar R,\bar\xi)$ is a superposition of a finite number of semi-isometric isomorphisms if and only if it is a narrowing on an accessible subring of some isometric homomorphism.

Keywords and phrases: pseudonormed rings, quotient rings, isometric homomorphism, semi-isometric isomorphism, accessible subrings, superposition of isomorphisms, canonical homomorphism.

Full text: PDF file (152 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 16W60,13A18
Received: 05.12.2016
Language: English

Citation: S. A. Aleschenko, V. I. Arnautov, “Properties of accessible subrings of pseudonormed rings when taking quotient rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 42–53

Citation in format AMSBIB
\Bibitem{AleArn17}
\by S.~A.~Aleschenko, V.~I.~Arnautov
\paper Properties of accessible subrings of pseudonormed rings when taking quotient rings
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2017
\issue 2
\pages 42--53
\mathnet{http://mi.mathnet.ru/basm452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3723496}


Linking options:
  • http://mi.mathnet.ru/eng/basm452
  • http://mi.mathnet.ru/eng/basm/y2017/i2/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:54
    Full text:12
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019